Advances in Theoretical and Mathematical Physics

The mass of a Lorentzian manifold

Claus Gerhardt

Full-text: Open access

Abstract

We define a physically reasonable mass for an asymptotically Robertson--Walker manifold which is uniquely defined in the case of a normalized representation.

Article information

Source
Adv. Theor. Math. Phys., Volume 10, Number 1 (2006), 33-48.

Dates
First available in Project Euclid: 30 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1154236237

Mathematical Reviews number (MathSciNet)
MR2222221

Zentralblatt MATH identifier
1104.83019

Subjects
Primary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]
Secondary: 83Cxx: General relativity

Citation

Gerhardt, Claus. The mass of a Lorentzian manifold. Adv. Theor. Math. Phys. 10 (2006), no. 1, 33--48. https://projecteuclid.org/euclid.atmp/1154236237


Export citation